# SDR FDEA201203291171

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781984222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR THRUST PLATE BETWEEN FR 30 TO 31 AND SEAT TRACKS 5R TO 6R UPPER   SURFACE HAS 3 EA AREAS OF CORROSION.  MEASURED 1 SQ", 2 SQ", AND 2 SQ".   REMOVED CORROSION  IAW SRM 51-74-10 AND FOUND TO BE OUT OF TOLERANCES IAW SRM51-73-11 AND DWG AIB STANDARD MANUAL DAN 11304.  REMOVED THRUST PLATE AT FR 30-31, SEAT TRACK 5-6R IAW FSRM 51-40-21.  LOCATED, DRILLED, INSTALLED STIFFINER AND NEW THRUST PLATE IAW SRM 51-44-00 AND SRM 51-40-21.
